Differential and Integral Equations

Bifurcation properties of semilinear elliptic equations in $\bf R^n$

Allan L. Edelson and Adolfo J. Rumbos

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 7, Number 2 (1994), 399-410.

Dates
First available in Project Euclid: 23 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369330436

Mathematical Reviews number (MathSciNet)
MR1255896

Zentralblatt MATH identifier
0820.35014

Subjects
Primary: 35B32: Bifurcation [See also 37Gxx, 37K50]
Secondary: 35J60: Nonlinear elliptic equations 47H15 47N20: Applications to differential and integral equations

Citation

Rumbos, Adolfo J.; Edelson, Allan L. Bifurcation properties of semilinear elliptic equations in $\bf R^n$. Differential Integral Equations 7 (1994), no. 2, 399--410. https://projecteuclid.org/euclid.die/1369330436


Export citation